# SDR UIEA2017091301643

- Difficulty date: September 10, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,629 hours, 18,055 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DUCT PRESSURE LOW.  CYCLED NO HELP.  REMOVED AND REPLACED THE APU FUEL CONTROL IAW 49-31-01 AND APU SURGE VALVE IAW 49-53-01.
